Salehian, Safa, Motamednezhad, Ahmad. (1399). Coefficient estimates for a class of meromorphic bi-univalent functions. , 6(24), 77-84.
Safa Salehian; Ahmad Motamednezhad. "Coefficient estimates for a class of meromorphic bi-univalent functions". , 6, 24, 1399, 77-84.
Salehian, Safa, Motamednezhad, Ahmad. (1399). 'Coefficient estimates for a class of meromorphic bi-univalent functions', , 6(24), pp. 77-84.
Salehian, Safa, Motamednezhad, Ahmad. Coefficient estimates for a class of meromorphic bi-univalent functions. , 1399; 6(24): 77-84.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب